Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On lexicographically shellable posets


Authors: Anders Björner and Michelle Wachs
Journal: Trans. Amer. Math. Soc. 277 (1983), 323-341
MSC: Primary 06A10; Secondary 05A99, 52A25, 57Q05
MathSciNet review: 690055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Lexicographically shellable partially ordered sets are studied. A new recursive formulation of $ {\text{CL}}$-shellability is introduced and exploited. It is shown that face lattices of convex polytopes, totally semimodular posets, posets of injective and normal words and lattices of bilinear forms are $ {\text{CL}}$-shellable. Finally, it is shown that several common operations on graded posets preserve shellability and $ {\text{CL}}$-shellability.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 06A10, 05A99, 52A25, 57Q05

Retrieve articles in all journals with MSC: 06A10, 05A99, 52A25, 57Q05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1983-0690055-6
PII: S 0002-9947(1983)0690055-6
Article copyright: © Copyright 1983 American Mathematical Society